# SDR AALA202512266146

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 39,714 hours, 16,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE DISARMED CHECK PRESSURE APPEARED INFLIGHT ON FLIGHT ATTENDANTS CONTROL PANEL. MAINTENANCE SERVICED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
